# SDR CALA2022061501513

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 106,573 hours, 23,196 cycles
- Engine: Rroyce RB211*
- System (JASC): 7100 · Powerplant System
- Part: Nozzle
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 AFT #2 ENG COMMON NOZZLE ASSY.PIECE MISSING ON INTERIOR OF C.N.A.12 O-CLOCK POSITION.10 INCHES FORWARD. ADDED PICTURE. ADDED MORE PICTURES.ONE WILL BE A CLOSER VIEW.ONE WILL BE WHAT SUPERVISOR ON DUTY EWR AND CENTER DESK LINE CONTROL EWR NOTIFIED IS INSTALLED ON #1 ENG. OF PDA.TOMC ENG DESK ALSO NOTIFIED OF PDA.SEE GMM 02-30-95.REF 3.B. NOTE.AN INVESTIGATION NEEDS TO BE PERFORMED BY LOCAL MANAGEMENT AND OR TOMC. REPLACED MISSING RIVETS AS PER SRM 51-40-02.
